Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Gastroenterology
Volume 4, Issue 4, Pages 147-150
http://dx.doi.org/10.1155/1990/172834
Brief Communication

Duodenal Lipoma - Report of Two Cases and Review of the Literature

Jeremy Goldberg, Stewart M Hamilton, RD Cherry, RW Sherbaniuk, and Laurence D Jewell

Departments of Pathology, Surgery, and Medicine (Gastroenterology), University of Alberta, Edmonton, Alberta, Canada

Received 31 July 1989; Accepted 12 December 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jeremy Goldberg, Stewart M Hamilton, RD Cherry, RW Sherbaniuk, and Laurence D Jewell, “Duodenal Lipoma - Report of Two Cases and Review of the Literature,” Canadian Journal of Gastroenterology, vol. 4, no. 4, pp. 147-150, 1990. https://doi.org/10.1155/1990/172834.